# SDR WVER2017031509

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 11,622 hours, 9,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 11,622 hours, 9,058 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE FS 280.00 TRANSVERSE FLOORBEAM, THE COCKPIT FLOORBEAM AT RBL 12, WAS FOUND TO BE CRACKED. REPAIR WAS MADE IAW REO 670-53-11-896, REV-, DATED 2015-03-17.
